# SDR SIMA201031203

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 16,943 hours, 15,093 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2813 THE CREW REPORTED VIA LOG PAGE THAT AFTER TAKEOFF ANOTHER AIRCRAFT REPORTED A WHITE TRAIL COMING FROM THE RIGHT SIDE OF THE AIRCRAFT.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLAP VALVE ON RIB 19 ON THE RIGHT WING IAW EMB 145 AMM 28-11-04.  NO LEAKS NOTED.   REFERENCE  2494037, 2494035.  THE AIRCRAFT WAS RETURNED TO SERVICE.
